# SDR SWAA2013050815848

- Difficulty date: May 3, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N326AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 20,084 hours, 8,914 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 39618993
- Condition: Frayed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR STRAP FRAYED.  REMOVED AND REPLACED STRAP IAW SRM.
